BibTeX record journals/jcss/Boasson73

download as .bib file

@article{DBLP:journals/jcss/Boasson73,
  author    = {Luc Boasson},
  title     = {Two Iteration Theorems for Some Families of Languages},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {7},
  number    = {6},
  pages     = {583--596},
  year      = {1973},
  url       = {http://dx.doi.org/10.1016/S0022-0000(73)80036-4},
  doi       = {10.1016/S0022-0000(73)80036-4},
  timestamp = {Tue, 05 Jul 2011 11:10:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/Boasson73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}